# SDR DHLA7812009503

- Difficulty date: February 13, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- Aircraft time: 61,533 hours, 34,795 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 950c-950e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AFT CARGO COMPARTMENT BS 950E RBL 24 STABILIZER STRAP WITH CRACK.  REPAIRED STABILIZER STRAP IAW B727-200 SRM 51-40-3 FIG 1 AT RBL 24 BETWEEN BS 950C + 4.25 INCH AND BS 950E + 12.5 INCH.
